# SDR COMA2010082550184

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 33,721 hours, 29,358 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 33,721 hours, 29,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAP ANGLE CRACKED AT FS 559.00, LBL 18.00.  COMPLIED WITH REPAIR TO PRESSURE BULKHEAD STRUCTURE FS 559.00 23L-23R IAW REO 601R-53-41-260 AND DEVIATION REO 601R-41-609.
